[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Humalog - clarifying the infusion site problem



> With one year of pumping Humalog under my belt, I have found my first problem
> with unexplained high bgs. Weather it is infusion site or heated insulin, I do
> not know. I wear my tender for 5 days, maybe more, only changing at empty
> cartridge. On day four, I had a large bolus to cover a meal. Two hours later I
> was around 350. Bolused often but stayed around the 300-400 mark into the
This is how Lily's problem first manifested itself. Over a period of 
a few weeks, the time period shortened slowly but surely -- don't 
know why.  The mix is working for now.

> evening at which time I changed cartridge and site. I started to come down
> within the hour.
> 
> I suppose, I could solve my problem by changing sites more often. But if
> mixing insulins will allow me to increase the amount of days, I'd like to hear
> about it.
> 
> Katie
> 
> P.S. I did have trouble with Humalog that was mailed to me but that's a
> different story.

I would like to hear about this in detail.  With the help of Bob B., 
I am compiling as many stories as possible like this.  A package of 
documents will go to the FDA, Eli Lilly, and Novo as well as congress 
people.

I am trying to STOP the practice of shipping insulin in a manner that 
violates the storage requirements as put forth by the manfacturers of 
the product as well as the United States Pharmacopeia Dispensing 
Information Guide. (I just got 8 bottles by 'bulk mail').

The practical way to do this is political, the more noise we make the 
better the chances.

 Any help would be appreciated.

Michael
email @ redacted